MAUDE Adverse Event Report: COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL

COOK IRELAND LTD RESONANCE STENT SET; FAD STENT, URETERAL
Model Number G34109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
510 (k) number: k063742.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Cancellation report is being submitted.Complaint (b)(4) was raised following receipt of an fda voluntary event report on 02 oct 2018.Following investigation it was found that complaint ref # (b)(4) (mdr report ref 3001845648-2018-00479) was raised for the same event.
 
Event or Problem Description
Per the sus report, "while attempting to place a ureteral stent a piece of the push sheathing broke off for unknown reasons.The broken piece was clearly visible under fluoroscopy.A ureteroscopy was performed and the foreign body was removed in its entirety.Fluoroscopy and direct vision were again utilized to verify no remaining pieces were left.The stent was placed and the case finished without further incident.".

Brand Name
RESONANCE STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8022863
Report Number3001845648-2018-00508
Device Sequence Number1755501
Product Code FAD
UDI-Device Identifier10827002341095
UDI-Public(01)10827002341095(17)201220(10)C1435503
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2020
Device Model NumberG34109
Device Catalogue NumberRMS-060022-R
Device Lot NumberC1435503
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2018
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;